# SDR KY7A20150116001

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 35,120 hours, 39,492 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 24,529 hours, 27,737 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 31015828
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

APPROXIMATELY 12 MINUTES AFTER TAKEOFF, THE RT ENG FIRE WARNING & WING OVERHEAT LIGHTS ILLUMINATED.  PILOT  PERFORMED EMER STOP FEATHER & FIRED THE FIRE EXTINGUISHER; THE WARNINGS EXTINGUISHED IMMEDIATELY.  RETURNED & LANDED WITHOUT INCIDENT.  POST LANDING INSPECTION REVEALED NO FIRE DAMAGE TO THE ENG OR ENG COMPARTMENT.  MX PERSONNEL WERE DISPATCHED.  DURING ENG RUNS A 2.5 INCH CRACK IN THE EXHAUST DUCT BETWEEN TWO EGT PROBE BOSSES WAS DISCOVERED.
